# SDR CALA2021061400853

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 28,203 hours, 10,005 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 2313M3484
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD WIPER DOES NOT OPERATE IN ANY SWITCH POSITION RIGHT REMOVED AND REPLACED F/O''S WIPER MOTOR PER MM 30-42-21-400-801, OPS CHECK AND ADJUSTMENT GOOD, PERFORMED LAND VERIFY PER MM 22-11-00-201. LAND VERIFY TEST PASSED, CAT STATUS REMAINS FULLY CAPABLE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1003956  SN OFF 7465 MOTOR, CONVERTE  OFF 29-3042-9-0007 7465 ON 29-3042-9-0007 8944
